MathSciNet Relay Station
MathSciNet bibliographic data
MR1821859 57M30
Željko, Matjaž On defining sequences for Cantor sets. Geometric topology: Dubrovnik 1998. Topology Appl. 113 (2001), no. 1-3, 321–325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement